Commutator estimates on contact manifolds and applications

Heiko Gimperlein, Magnus Goffeng

Research output: Contribution to journalArticle

Abstract

This article studies sharp norm estimates for the commutator of pseudodifferential operators with multiplication operators on closed Heisenberg manifolds. In particular, we obtain a Calderon commutator estimate: If D is a first-order operator in the Heisenberg calculus and f is Lipschitz in the Carnot-Caratheodory metric, then [D,f] extends to an L2-bounded operator. Using interpolation, it implies sharp weak-Schatten class properties for the commutator between zeroth order operators and Holder continuous functions. We present applications to sub-Riemannian spectral triples on Heisenberg manifolds as well as to the regularization of a functional studied by Englis-Guo-Zhang.
LanguageEnglish
Pages363-406
Number of pages44
JournalJournal of Noncommutative Geometry
Volume13
Issue number1
DOIs
StatePublished - 11 Mar 2019

Fingerprint

Commutator Estimate
Contact Manifold
Commutator
Schatten Class
Spectral Triples
Multiplication Operator
Zeroth
Bounded Operator
Pseudodifferential Operators
Operator
Lipschitz
Regularization
Continuous Function
Calculus
Interpolate
First-order
Norm
Imply
Metric
Closed

Cite this

@article{c194b8cb3d9d4b69a3621cd4f1d9e706,
title = "Commutator estimates on contact manifolds and applications",
abstract = "This article studies sharp norm estimates for the commutator of pseudodifferential operators with multiplication operators on closed Heisenberg manifolds. In particular, we obtain a Calderon commutator estimate: If D is a first-order operator in the Heisenberg calculus and f is Lipschitz in the Carnot-Caratheodory metric, then [D,f] extends to an L2-bounded operator. Using interpolation, it implies sharp weak-Schatten class properties for the commutator between zeroth order operators and Holder continuous functions. We present applications to sub-Riemannian spectral triples on Heisenberg manifolds as well as to the regularization of a functional studied by Englis-Guo-Zhang.",
author = "Heiko Gimperlein and Magnus Goffeng",
year = "2019",
month = "3",
day = "11",
doi = "10.4171/JNCG/326",
language = "English",
volume = "13",
pages = "363--406",
journal = "Journal of Noncommutative Geometry",
issn = "1661-6952",
publisher = "European Mathematical Society",
number = "1",

}

Commutator estimates on contact manifolds and applications. / Gimperlein, Heiko; Goffeng, Magnus.

In: Journal of Noncommutative Geometry, Vol. 13, No. 1, 11.03.2019, p. 363-406.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Commutator estimates on contact manifolds and applications

AU - Gimperlein,Heiko

AU - Goffeng,Magnus

PY - 2019/3/11

Y1 - 2019/3/11

N2 - This article studies sharp norm estimates for the commutator of pseudodifferential operators with multiplication operators on closed Heisenberg manifolds. In particular, we obtain a Calderon commutator estimate: If D is a first-order operator in the Heisenberg calculus and f is Lipschitz in the Carnot-Caratheodory metric, then [D,f] extends to an L2-bounded operator. Using interpolation, it implies sharp weak-Schatten class properties for the commutator between zeroth order operators and Holder continuous functions. We present applications to sub-Riemannian spectral triples on Heisenberg manifolds as well as to the regularization of a functional studied by Englis-Guo-Zhang.

AB - This article studies sharp norm estimates for the commutator of pseudodifferential operators with multiplication operators on closed Heisenberg manifolds. In particular, we obtain a Calderon commutator estimate: If D is a first-order operator in the Heisenberg calculus and f is Lipschitz in the Carnot-Caratheodory metric, then [D,f] extends to an L2-bounded operator. Using interpolation, it implies sharp weak-Schatten class properties for the commutator between zeroth order operators and Holder continuous functions. We present applications to sub-Riemannian spectral triples on Heisenberg manifolds as well as to the regularization of a functional studied by Englis-Guo-Zhang.

U2 - 10.4171/JNCG/326

DO - 10.4171/JNCG/326

M3 - Article

VL - 13

SP - 363

EP - 406

JO - Journal of Noncommutative Geometry

T2 - Journal of Noncommutative Geometry

JF - Journal of Noncommutative Geometry

SN - 1661-6952

IS - 1

ER -